# SDR HNAA2013031200123

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 70,281 hours, 79,602 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Part serial: 96032
- Condition: Inoperative
- Location: Nr 2 Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AC GENERATOR HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R NR 2 AC GENERATOR IAW WC 24-20-11. OPS AND LEAKED CHECKED GOOD.
